# SDR SWAA2013032614105

- Difficulty date: March 20, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 28,793 hours, 16,802 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AEF DELAMINATED.  REPAIRED PANEL IAW SRM.
